# SDR REXA201100109

- Difficulty date: February 12, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N829AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8029
- Aircraft time: 13,970 hours, 11,553 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 6001050256
- Part serial: 3971165
- Condition: Cracked
- Location: Spoiler
- Part time: 13,970 hours, 11,553 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND ON THE UPPER SURFACE OF THE RIGHT WING OUTBOARD GROUND SPOILER (P/N 600-10502-56, S/N 3971165).  THE DENT MEASURES 0.625 X 0.625 X 0.011 DEEP; IT IS 2.8 FROM THE OUTBOARD EDGE AND 2.0 FROM THE LEADING EDGE.  REPAIRED IAW STS ENGINEERING EA 09-2011-039.
